# SDR DALA13028133753

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO COMPARTMENT, RT FLOOR SUPPORT CHANNEL HAS LIGHT CORROSION AROUND 2 FASTENER HOLES, STA 727I+5, RBL 8. MX REMOVED CORROSION DAMAGE INSTALLED SPLICE REPAIR FLOOR ANGLE SUPPORT STA 727I+5, RBL 8 IAW ERA 492969-14MA REV O AND SRM 53-00-53, RESTORED PRESERVATION TO SPLICE REPAIR.
